I’ve got heartbreaking news

      4 Comments on I’ve got heartbreaking news

I received a phone call this morning from Dr. Reynolds office. I assumed they were calling to move our appointment again but I was wrong. Apparently, Gavin’s labs from yesterday came in and his numbers are dropping again.

Right before we left for Florida, he had labs drawn. His Absolute Neutrophil was 3 and his White Cell count was 5 at the time. Unfortunately, his labs from yesterday show a sharp drop. His Absolute Neutrophil is 2 and his White Cell count is 3.

This means one of four things:

  1. The Clozapine has nothing to do with this.
  2. The Clozapine is causing this and he’s going to have to completely detoxed from it to know for sure.
  3. The Clozapine may had caused permanent damage.
  4. This is part of CVID and he’s going to have to return to the hospital for his infusions.
Read This  There's way too much fricking therapy today

There’s probably more options but I’m not thinking super clearly right now.

As per the usual, we will be repeating his labs in the morning to make sure there wasn’t an error before we decide what we need to do.

I feel completely shattered at this point.

We know the Clozapine is working to curb his Schizophrenic symptoms because as the dose gets lower, he’s displaying worsening symptoms. We can also say with a reasonable level of certainty that the only way to know for sure if it’s the Clozapine causing the issues with his blood is to completely remove it from his system.

I’m heartbroken and don’t even know what else to say.

I have some calls to make.